RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 2, Pages 209–230 (Mi al481)  

This article is cited in 5 scientific papers (total in 5 papers)

New algebraic invariants for definable subsets in universal algebra

A. G. Pinus

Novosibirsk, Russia

Abstract: We consider problems of comparing universal algebras in respect of their conditional algebraic geometries. Such comparisons admit of a quite natural algebraic interpretation. Geometric scales for varieties of algebras constructed based on these relations are a natural tool for classifying the varieties of algebras, discriminator varieties in particular.

Keywords: variety of algebras, conditional algebraic geometries, geometric scales of varieties.

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:2, 146–160

Bibliographic databases:

Document Type: Article
UDC: 512.56
Received: 23.10.2009
Revised: 29.07.2010

Citation: A. G. Pinus, “New algebraic invariants for definable subsets in universal algebra”, Algebra Logika, 50:2 (2011), 209–230; Algebra and Logic, 50:2 (2011), 146–160

Citation in format AMSBIB
\Bibitem{Pin11}
\by A.~G.~Pinus
\paper New algebraic invariants for definable subsets in universal algebra
\jour Algebra Logika
\yr 2011
\vol 50
\issue 2
\pages 209--230
\mathnet{http://mi.mathnet.ru/al481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2849307}
\zmath{https://zbmath.org/?q=an:1260.08003}
\elib{http://elibrary.ru/item.asp?id=16405334}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 2
\pages 146--160
\crossref{https://doi.org/10.1007/s10469-011-9129-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291496800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79958280403}


Linking options:
  • http://mi.mathnet.ru/eng/al481
  • http://mi.mathnet.ru/eng/al/v50/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “The algebraic and logical geometries of universal algebras (a unified approach)”, J. Math. Sci., 185:3 (2012), 473–483  mathnet  crossref
    2. A. G. Pinus, “Implicit algebraic geometry of universal algebras”, Russian Math. (Iz. VUZ), 56:5 (2012), 34–38  mathnet  crossref  mathscinet
    3. A. G. Pinus, “Implicitly equivalent universal algebras”, Siberian Math. J., 53:5 (2012), 862–871  mathnet  crossref  mathscinet  isi
    4. A. G. Pinus, “Geometric and conditional geometric equivalences of algebras”, Algebra and Logic, 51:6 (2013), 507–510  mathnet  crossref  mathscinet  zmath  isi
    5. A. G. Pinus, “Ob odnom iz logicheskikh zamykanii na universalnykh algebrakh”, Sib. elektron. matem. izv., 12 (2015), 698–703  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:140
    Full text:31
    References:32
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019